MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1216
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that a patient implanted with a deep brain stimulation (dbs) system passed away.The cause of death is unknown.Based on the physician's assessment, the death was not considered related to the dbs device or therapy.No recent procedures were reported that may have caused or contributed to the patient's death.The provider was unable to obtain additional information regarding the death; however, the patient's husband reported that the patient passed away in (b)(6) 2025.No autopsy results were available.The provider reported that the patient was severely overweight and experienced chronic shortness of breath; however, it is unknown whether these conditions contributed to the patient's death.No further information has been obtained.
 
Additional Manufacturer Narrative
Block b2: approximated based on the month (october 2025) provided by sales employee.Block b3: approximated based on the month (october 2025) provided by sales employee.Block d.2b; additional applicable product codes: nhl, pjs.Additional suspect medical device components involved in the event: model number/catalog number: db-2202-45 serial number: (b)(6) batch/lot number: 7104216 model/catalog description: dbs directional lead sterile kit 45cm unique identifier (udi) #: (b)(4).Model number/catalog number: nm-3138-55 serial number: (b)(6) batch/lot number: 7115696 model/catalog description: 55cm 8 contact extension unique identifier (udi) #: (b)(4).Model number/catalog number: nm-3138-55 serial number: (b)(6) batch/lot number: 7116785 model/catalog description: 55cm 8 contact extension unique identifier (udi) #: (b)(4).Model number/catalog number: db-4600-c serial number: na batch/lot number: 31313102 model/catalog description: suretek burr hole cover kit unique identifier (udi) #: (b)(4).

Brand Name
Vercise Genus?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50622700
Report Number3006630150-2026-06519
Device Sequence Number18815793
Product Code MHY
UDI-Device Identifier08714729985044
UDI-Public(01)08714729985044(17)250528(10)574213
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/27/2025
Device Model NumberDB-1216
Device Catalogue NumberDB-1216
Device Lot Number574213
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Date Device Manufactured05/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age77 YR
Patient SexFemale